CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Exponential convergence of Cartesian PML method for Maxwell's equations in a two-layer medium 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2020, 卷号: 54, 期号: 3, 页码: 929-956
Authors:  Duan, Xiaoqi;  Jiang, Xue;  Zheng, Weiying
Favorite  |  View/Download:12/0  |  Submit date:2020/05/24
Cartesian perfectly matched layer  exponential convergence  electromagnetic scattering problem  Maxwell's equation  two-layer medium